# SDR ABXR2012061900054

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,169 hours, 20,241 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T620512
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CHAFED BY NR 7 SLAT OTBD END CAP. REPAIRED IAW EO 6757A033, REV A DATED 6/15/12. APPROVAL ON 8110-3 DATED 6/16/12 BY DERT-710167-SW, AND AMES NON-ROUTINE 0127 WO 30654.
